Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 211, NWS Tulsa, OK

October 2, 2014Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 2:43 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 2:43 PM CDT (19:43 UTC)
Expired
Oct 2, 2014, 3:13 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS54 KTSA 021943
SVRTSA
OKC077-079-022030-
/O.NEW.KTSA.SV.W.0211.141002T1943Z-141002T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  WEST CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 330 PM CDT

* AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YANUSH...AND
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...DAMON...PANOLA...BENGAL...
  RED OAK...SUMMERFIELD AND FANSHAWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3471 9547 3506 9514 3490 9477 3468 9520
      3468 9533
TIME...MOT...LOC 1943Z 228DEG 31KT 3472 9533

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
179 
WWUS54 KTSA 022000
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT THU OCT 2 2014

OKC077-079-022030-
/O.CON.KTSA.SV.W.0211.000000T0000Z-141002T2030Z/
LE FLORE OK-LATIMER OK-
300 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LATIMER AND WEST CENTRAL LE FLORE COUNTIES UNTIL 330 PM CDT...

AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF YANUSH...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PANOLA...BENGAL...RED OAK...
  FANSHAWE AND SUMMERFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3473 9528 3481 9531 3506 9514 3490 9477
      3474 9517
TIME...MOT...LOC 2000Z 228DEG 31KT 3479 9519

HAIL...1.00IN
WIND...60MPH

$$
662 
WWUS54 KTSA 022013
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT THU OCT 2 2014

OKC077-079-022023-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-141002T2030Z/
LE FLORE OK-LATIMER OK-
313 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER AND WEST
CENTRAL LE FLORE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3473 9528 3481 9531 3506 9514 3490 9477
      3474 9517
TIME...MOT...LOC 2013Z 228DEG 31KT 3486 9509

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 2, 12:19 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU OCT 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9
HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH
HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH
AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD
FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND
EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND
NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE
TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS
WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE
THEY LIFT.

&&

.PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/

..UPDATE...

DISCUSSION...

MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL
AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE
OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING
THIS QUITE WELL.

LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT
THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND
INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF
THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE
NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW
ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE
MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF
THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD
TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE
MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE
EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY
WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE
TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH.

THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR
OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING
VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE
THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD
NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL
SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS.

PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND
EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS.

PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND
TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT
THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE
LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE
SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA
SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS
FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS
COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST
LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT
INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK
TOWARD THE END OF THIS FORECAST.

LACY

PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/

DISCUSSION...
ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING
LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF
EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH
THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT
SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY.
APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR
SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE
FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT
CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE
EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE
SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER
EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL
AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT-
LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF
SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS.

FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING
WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP
LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL
HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA
FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS...
ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND
LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY
AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH.

A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN
VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER
RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE
NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO
WHAT WE SAW THE LAST COUPLE OF DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....05
AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU OCT 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT THU OCT 2 2014

...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA
AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO
DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG
A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS
AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD
OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE
ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY
ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW
A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE
WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR
MOVES INTO THE REGION BEHIND THE FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY
COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY.
OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND AT LEAST THE EARLY PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 2, 2:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT THU OCT 2 2014

ARZ002-022000-
CARROLL AR-
226 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL

AT 226 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF EUREKA SPRINGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...
BUSCH AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3630 9376 3641 9387 3651 9381 3650 9332
TIME...MOT...LOC 1926Z 228DEG 32KT 3639 9374
Local storm report, Oct 2, 2:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
10/02/2014                   CHEROKEE           OK   EMERGENCY MNGR

            LARGE TREE LIMBS AND SOME TREES DOWN IN A TRAILER PARK ON
            THE WEST SIDE OF TAHLEQUAH. SOME OF THE TRAILERS WERE
            DAMAGED. ROOF BLOWN OFF A SHED AT TAHLEQUAH HS.

1220 PM     HAIL             TAHLEQUAH               35.92N 94.97W
10/02/2014  E1.00 INCH       CHEROKEE           OK   EMERGENCY MNGR

            HAIL AT TAHLEQUAH HS.

&&

AEJ
Special weather statement, Oct 2, 2:33 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU OCT 2 2014

OKZ075-076-022015-
LATIMER OK-LE FLORE OK-
233 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE AND EASTERN LATIMER

AT 233 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
TALIHINA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...RED OAK...TALIHINA...
SUMMERFIELD...FANSHAWE...TALIMENA STATE PARK AND LAKE WISTER STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3477 9525 3506 9509 3492 9472 3468 9511
      3468 9515
TIME...MOT...LOC 1933Z 223DEG 30KT 3474 9514
Local storm report, Oct 2, 2:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             6 ENE OWASSO            36.30N 95.75W
10/02/2014  E1.00 INCH       ROGERS             OK   PUBLIC

&&

EJC
Special weather statement, Oct 2, 2:41 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT THU OCT 2 2014

OKZ073-022030-
PITTSBURG OK-
241 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN PITTSBURG

AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARPELAR...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HAYWOOD...ARPELAR...SCIPIO...BLOCKER...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3514 9593 3520 9558 3504 9555 3483 9607
      3497 9609
TIME...MOT...LOC 1942Z 228DEG 31KT 3496 9596
Local storm report, Oct 2, 2:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             7 W GENTRY              36.27N 94.61W
10/02/2014  E0.88 INCH       DELAWARE           OK   TRAINED SPOTTER

0156 PM     HAIL             BENTONVILLE             36.37N 94.21W
10/02/2014  E1.25 INCH       BENTON             AR   CO-OP OBSERVER

            HAIL FELL FOR ABOUT 8 MINUTES, RANGED FROM NICKEL TO HALF
            DOLLAR SIZE.

0230 PM     HAIL             OWASSO                  36.27N 95.85W
10/02/2014  E1.00 INCH       TULSA              OK   NWS EMPLOYEE

            NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND EAST OF
            OWASSO.

0235 PM     HAIL             OWASSO                  36.27N 95.85W
10/02/2014  E1.75 INCH       TULSA              OK   PUBLIC

            ON THE NORTHEAST SIDE OF OWASSO.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 12:31 AM CDTSpecial Weather StatementTSAOsage29 min
Oct 2, 1:07 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 2, 1:24 AM CDTSpecial Weather StatementTSANowata36 min
Oct 2, 2:24 AM CDTSpecial Weather StatementTSACraig36 min
Oct 2, 2:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Oct 2, 3:12 AM CDTSpecial Weather StatementTSAOsage33 min
Oct 2, 3:32 AM CDTSpecial Weather StatementTSAPawnee28 min
Oct 2, 3:40 AM CDTAreal Flood AdvisoryTSACraig4 hr
Oct 2, 5:12 AM CDTSpecial Weather StatementTSACreek33 min
Oct 2, 8:44 AM CDTSpecial Weather StatementTSACherokee31 min
Oct 2, 8:57 AM CDTSpecial Weather StatementTSACraig33 min
Oct 2, 9:35 AM CDTSpecial Weather StatementTSAOkfuskee40 min
Oct 2, 10:13 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Oct 2, 10:35 AM CDTSpecial Weather StatementTSAOkmulgee40 min
Oct 2, 11:12 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Oct 2, 11:52 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Oct 2, 12:02 PM CDTSpecial Weather StatementTSATulsa, Wagoner28 min
Oct 2, 12:13 PM CDTSevere Thunderstorm WarningTSACherokee32 min
Oct 2, 12:17 PM CDTSpecial Weather StatementTSAOsage43 min
Oct 2, 12:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Oct 2, 12:38 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 2, 12:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 2, 12:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Oct 2, 1:02 PM CDTSpecial Weather StatementTSACreek, Nowata, Osage, Tulsa, Washington43 min
Oct 2, 1:17 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware28 min
Oct 2, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington61 min
Oct 2, 1:30 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 1:37 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner53 min
Oct 2, 1:46 PM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa44 min
Oct 2, 1:57 PM CDTSpecial Weather StatementTSANowata, Washington48 min
Oct 2, 1:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
Oct 2, 2:03 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha42 min
Oct 2, 2:12 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Oct 2, 2:15 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more47 min
Oct 2, 2:33 PM CDTSpecial Weather StatementTSALatimer42 min
Oct 2, 2:41 PM CDTSpecial Weather StatementTSAPittsburg49 min
Oct 2, 2:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
Oct 2, 2:51 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers17 min
Oct 2, 2:52 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee38 min
Oct 2, 2:57 PM CDTSpecial Weather StatementTSAMuskogee33 min
Oct 2, 3:00 PM CDTSevere Thunderstorm WarningTSADelaware45 min
Oct 2, 3:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah41 min
Oct 2, 3:17 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Ottawa, Wagoner43 min
Oct 2, 3:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Oct 2, 3:44 PM CDTSpecial Weather StatementTSAAdair46 min
Oct 2, 3:46 PM CDTSpecial Weather StatementTSALatimer44 min
Oct 2, 3:49 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes56 min
Oct 2, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore41 min
Oct 2, 3:50 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes55 min
Oct 2, 3:50 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware27 min
Oct 2, 3:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg91 min
Oct 2, 3:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee31 min
Oct 2, 4:10 PM CDTSpecial Weather StatementTSAChoctaw35 min
Oct 2, 4:13 PM CDTSevere Thunderstorm WarningTSAPittsburg32 min
Oct 2, 4:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Oct 2, 4:28 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha47 min
Oct 2, 4:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Oct 2, 4:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Oct 2, 4:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg46 min
Oct 2, 5:00 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha45 min
Oct 2, 5:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah43 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Oct 2, 5:54 PM CDTSpecial Weather StatementTSASequoyah36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.